# SDR 20001103SH002

- Difficulty date: June 10, 2000
- Submitted: November 3, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - BODY BULKHEAD FITTING STA 870 WITH PITTING CORROSION AT AFT FACE SURFACE AND INSIDE OF BORE.  (X)
